# SDR IPXA2020091660295

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0788501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C MAIN CABIN FLOOR PANEL NR WSP0788-501 HAS CORROSION.  REPAIRED MAIN CABIN FLOOR PANEL NR WSP0788-501, IAW VT-SAA EA NR 011-5320-01-A8543 I/R AND UPS EO NR MD11-5320-77836-A (MINOR).
